MathSciNet Relay Station
MathSciNet bibliographic data
MR2763827 93B52 (93C40)
Shi, Hongli A novel scheme for the design of backstepping control for a class of nonlinear systems. Appl. Math. Model. 35 (2011), no. 4, 1893–1903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement